Badges (2)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (64)

Mon, Feb 10 12:36pm · Laminectomy with fusions in Spine Health

I think it was about 4-5 weeks after when he started PT. I'm not sure it's doing anything other than possibly strengthening his back.

Mon, Feb 10 10:45am · Laminectomy with fusions in Spine Health

My husband is 4 months out & still has deep fatigue in legs/hips/feet. Also nerves still painful. PT advises nerve is "bunched up"….

Tue, Feb 4 12:42pm · Laminectomy with fusions in Spine Health

After my husband finished the erbapenem the swelling in his legs subsided. I think that more than proves it was the erbapenem causing the swelling. He still has pain in his knee and leg from top of leg down through the knee and into the lower leg. Physical therapist advises due to twisted nerves….

Wed, Jan 22 8:59am · Shifting from Prednisone to Hydroxychloroquine in Polymyalgia Rheumatica (PMR)

My husband is now completely off prednisone. He transitioned from the prednisone to hydroxychloroquine. Has anyone else transitioned from the prednisone to the hydroxychloroquine? I would like to hear results of other people doing this. Thank you!

Dec 30, 2019 · Baker's Cyst in Just Want to Talk

Thank you for the reply. My husband is the one with the cyst. He had back surgery in October & November & it was found when a doppler scan was done to rule out DVT. His knee is so painful & stiff that he is having a hard time walking. Did your wife's eventually go away on its own or does she have to have it drained periodically?

Dec 30, 2019 · Baker's Cyst in Just Want to Talk

Has anyone had a Baker's Cyst and, if so, what did you do for relief? Additionally, I have been advised that surgery is not usually recommended. Has anyone had surgery for this? If so, what was the outcome of the surgery? Thank you.

Dec 23, 2019 · Ertapenem in Just Want to Talk

He saw his infectious disease doc last Friday and was taken off the Ertapenem IV. The doctor did not think the swelling in the feet/legs was a side effect of the Ertapenem but the swelling has now subsided……. I only asked for comments from people that had taken Ertapenem and if they had swelling of the feet/legs when doing so. I appreciate any and all comments from anyone that has taken Ertapenem in the past or is currently taking it in regards to any swelling in the feet and/or legs.